# SDR 95FDEA01381

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453135
- Condition: Mis Mfg
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THERE IS NO RADIUS AT STR CLIP CUTOUT, BS 400 STR 5R.  REMOVED AND REPLACED STR CLIP AT BS 400 STR 5R.
